corned warnings indicate it may increase depression, Any information or experiences?
It is well known that a side-effect of corticosteroids is depression. Side effects may vary for each individual depending on the person's disease state, age, weight, gender, ethnicity,general health and on dose and length of treatment. You should talk with your doctor if you are concerned.
See: https://www.drugs.com/sfx/methylprednisolone-side-effects.html for a complete list of methylprednisolone side-effects .
- Methylprednisolone Information for Consumers
- Methylprednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methylprednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Dec 2010 • 9 answers
Posted 14 Jul 2011 • 2 answers
Posted 17 Apr 2012 • 2 answers
Posted 27 Sep 2013 • 2 answers
Posted 21 Aug 2014 • 1 answer